# SDR HEEA060219

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206033172117
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSEMBLY MISMANUFACTURED 180 DEGREES.
